MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING JELCO SAF-T HOLDER W/LUER ADAPTER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL MANUFACTURING JELCO SAF-T HOLDER W/LUER ADAPTER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 96000
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was stuck at the end of the central line, and it broke apart when the nurse unscrewed it.Reporter stated that a patient had to have their central line replaced because they could not remove the broken plastic from the end of his line.The outcome of the event is unknown.
 
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9617604-2025-00220.The date of that submission was 23-may-2025.H3: the device history record of reported lot number 6097432 was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.

Brand Name
JELCO SAF-T HOLDER W/LUER ADAPTER
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22507212
Report Number3012307300-2025-08353
Device Sequence Number13077630
Product Code JKA
UDI-Device Identifier20351688062953
UDI-Public(01)20351688062953(17)300226(10)6097432
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K923090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number96000
Device Lot Number6097432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown